# SDR DHL2004741005

- Difficulty date: May 28, 2004
- Submitted: May 28, 2004
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Engine: Pwa JT8D17
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT AT 330 KIAS A RATTLING SOUND CAME FROM THE NOSE GEAR AREA ACCOMPANIED BY RED (DOORS) LIGHT ON F/O'S PANEL AND (NOSE GEAR DOOR) LIGHT ON S/O'S PANEL. LIGHTS CYCLED ON AND OFF RAPIDLY IN SYNCHRONIZATION WITH THE BANGING SOUND. CREW PERFORMED THE (LANDING GEAR OR DOOR WILL NOT STAY UP WITH GEAR LEVER OFF) ABNORMAL PROCEDURE AND ABNORMAL INDICATIONS CEASED.  ADJUSTED NOSE GEAR WHEEL WELL DOORS IAW BMM REF 32-22-01, OPS CHECKED GOOD ON GROUND.
